# SDR SWAA2025091098395

- Difficulty date: August 4, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 RBL22 AT AT AFT CARGO COMPARTMENT.   REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 RBL22 AT AT AFT CARGO COMPARTMENT IAW SRM 51-40-02; SRM 51-10-02 AND DWG 147A7500 SHEET 37 REV -.
